• sub's Avatar

    sub asked a questionHead & Neck/Throat Cancer

    I am having breathing problem after my concurrent chemoradiation,35 rads,3 rounds of cisplatin..Is this natural ?

    • FreeBird's Avatar
      FreeBird

      Call your cancer center and tell your nurses or the doctor, for breathing problems. That's a good question for them, because you have so much going on. If you're having extreme breathing problems, I would treat it as an emergency.

      It wouldn't be unusual with that much going on, to be a little out of breath. But it's not possible for anyone to evaluate your individual case on the internet. So I would check with your nurses at least to see what they think. My dad hasn't received radiation, but he's been through two different chemotherapies. He has some breathing problems anyway from his other health conditions. But I did notice additional difficulty from the chemo. I am guessing this was from lower red blood counts. Your red blood cells are the little trucks that carry oxygen around your body.

      almost 5 years ago
    • planogirl60's Avatar
      planogirl60

      Definitely need to contact your Doctor, I had Cisplatin and 42 Radiation treatments. I was told there was some minimal damage to my upper lungs due to the radiation, but PLEASE get it checked out with your Doctor.

      almost 5 years ago
  • sub's Avatar

    sub started following

    User: gscialdone

  • sub's Avatar

    sub started following

    User: GregP_WN